I have been taking lyrica for 2 weeks, 75 mg twice a day, then in last 9 days it was increased to 75 mg 3 times a day. Yesterday I noticed pitting edema on legs, feet, and increased difficulty breathing. Medication was stopped (last dose, 75 mg, a.m. yesterday). I was also taking Celebrex 200 mg twice a day, which I am sure contributed to the fluid retention. I was taking these meds for severe neck pain and headache secondary to a prolapse cervical disc. My next dr. appt is in 4 days, should I call for earlier appt? Should I be taking some diuretic? I have also history of asthma and I was able to get some relief for breathing last night and today by using my as needed nebulizer medication, ipratropium bromide/albuterol.
After stopping lyrica, how long does it take for edema to disipate?
Added 5 Dec 2009:
The Celebrex was stopped also, last does yesterday, a.m. I am not having any pain at this time. I am currently and only temporarilyd in Saudi Arabia, but had to see a physician about the neck pain/headache, and was hospitalized for tests and pain control for 2 days. Needless to say, this is not my regular doctor, but he was provided by me with my medical history and other medications. Being so far from home with this problem is nothing less than concerning.l
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2013 • 2 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer
Posted 21 Sep 2016 • 2 answers
Posted 24 Apr 2017 • 1 answer
Posted 18 Sep 2017 • 0 answers